Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 73, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at May 3, 2011, 6:10 PM EDT for Franklin County, Madison County, Pickaway County, Ohio. It took effect at May 3, 2011, 7:00 PM EDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2011, 6:10 PM EDT (22:10 UTC)
- In effect from
- May 3, 2011, 7:00 PM EDT
- Expired
- May 5, 2011, 9:33 AM EDT
- In force
- 39 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
Counties Franklin County, OH, Madison County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Darby Creek at Darbyville (DBVO1). The gauge peaked at 10.77 ft at May 4, 2011, 3:00 PM EDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03230500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
755 WGUS41 KILN 032210 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 610 PM EDT TUE MAY 3 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... BIG DARBY CREEK AT DARBYVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC049-097-129-041010- /O.NEW.KILN.FL.W.0073.110503T2300Z-110505T1900Z/ /DBVO1.1.ER.110503T2300Z.110504T1200Z.110505T1300Z.NO/ 610 PM EDT TUE MAY 3 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL THURSDAY AFTERNOON. * AT 5 PM THE STAGE WAS 9.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 10.6 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$
7 follow-up statements
610 WGUS81 KILN 040032 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 832 PM EDT TUE MAY 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON HOCKING RIVER AT ENTERPRISE BIG DARBY CREEK AT DARBYVILLE OHIO BRUSH CREEK ABOVE WEST UNION OHC061-040832- /O.EXT.KILN.FL.W.0064.000000T0000Z-110506T1215Z/ /MIAO1.1.ER.110503T0737Z.110504T0600Z.110506T0615Z.NO/ 832 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL FRIDAY MORNING. * AT 7 PM THE STAGE WAS 20.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER IS NEAR CREST...IT WILL START TO FALL AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * AT STAGES NEAR 22.0 FEET, FLOOD WATERS AFFECT HOMES JUST NORTH OF MIAMITOWN. $$ OHC129-040832- /O.CON.KILN.FL.W.0066.000000T0000Z-110506T0400Z/ /CRCO1.1.ER.110503T2212Z.110505T0000Z.110505T2200Z.NO/ 832 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL LATE THURSDAY NIGHT. * AT 7 PM THE STAGE WAS 14.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING. * AT STAGES NEAR 16.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND ROAD. $$ OHC131-145-040831- /O.EXT.KILN.FL.W.0067.000000T0000Z-110508T0000Z/ /PKTO1.1.ER.110503T2032Z.110505T1200Z.110507T1800Z.NO/ 832 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL SATURDAY EVENING. * AT 8 PM THE STAGE WAS 19.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON. * AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$ OHC049-097-129-040831- /O.CON.KILN.FL.W.0073.000000T0000Z-110505T1900Z/ /DBVO1.1.ER.110503T2355Z.110504T1200Z.110505T1300Z.NO/ 832 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL THURSDAY AFTERNOON. * AT 8 PM THE STAGE WAS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$ OHC073-040831- /O.EXT.KILN.FL.W.0072.000000T0000Z-110505T0615Z/ /ENTO1.1.ER.110503T2046Z.110504T0600Z.110505T0015Z.NO/ 832 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL LATE WEDNESDAY NIGHT. * AT 8 PM THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET AROUND MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * AT STAGES NEAR 13.0 FEET, FLOODING BEGINS ON STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST LOGAN...AND FLOODING NEAR ROCKBRIDGE WORSENS. $$ OHC001-040831- /O.CON.KILN.FL.W.0065.000000T0000Z-110504T1430Z/ /WUNO1.1.ER.110503T1335Z.110503T2245Z.110504T0830Z.NO/ 832 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE OHIO BRUSH CREEK ABOVE WEST UNION * UNTIL WEDNESDAY MORNING. * AT 8 PM THE STAGE WAS 22.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15 FEET. * THE RIVER IS CURRENTLY CRESTING AND WILL BEGIN TO FALL. THE RIVER IS FORECAST TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW MORNING. * AT STAGES NEAR 20.0 FEET, WATER RISES OVER THE EAST SIDE OF STATE ROUTE 348 SOUTH OF CEDAR MILLS...WITH LOWLAND FLOODING CONTINUING NEAR PEEBLES. $$
861 WGUS81 KILN 040825 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 425 AM EDT WED MAY 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... BIG DARBY CREEK AT DARBYVILLE HOCKING RIVER AT ENTERPRISE OHC049-097-129-041625- /O.EXT.KILN.FL.W.0073.000000T0000Z-110505T1400Z/ /DBVO1.1.ER.110503T2355Z.110504T1800Z.110505T0800Z.NO/ 425 AM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL THURSDAY MORNING. * AT 4 AM THE STAGE WAS 10.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$ OHC073-041625- /O.EXT.KILN.FL.W.0072.000000T0000Z-110505T0445Z/ /ENTO1.1.ER.110503T2046Z.110504T0600Z.110504T2245Z.NO/ 425 AM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL LATE TONIGHT. * AT 4 AM THE STAGE WAS 13.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT STAGES NEAR 13.0 FEET, FLOODING OCCURS ON STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND FLOODING CONTINUES IN PORTIONS OF WEST LOGAN AND NEAR ROCKBRIDGE. $$
956 WGUS81 KILN 041442 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1042 AM EDT WED MAY 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... BIG DARBY CREEK AT DARBYVILLE OHC049-097-129-042242- /O.EXT.KILN.FL.W.0073.000000T0000Z-110505T1500Z/ /DBVO1.1.ER.110503T2355Z.110504T1800Z.110505T0900Z.NO/ 1042 AM EDT WED MAY 4 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL THURSDAY MORNING. * AT 10 AM THE STAGE WAS 10.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 10.7 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$
688 WGUS81 KILN 041757 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 157 PM EDT WED MAY 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON OHC129-050157- /O.CON.KILN.FL.W.0066.000000T0000Z-110507T0300Z/ /CRCO1.1.ER.110503T2212Z.110505T0000Z.110506T2100Z.NO/ 157 PM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL FRIDAY EVENING. * AT 1 PM THE STAGE WAS 17.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 18.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * AT STAGES NEAR 18.0 FEET, LOW LYING AREAS NORTH OF CIRCLEVILLE NEAR LITTLE WALNUT BEGIN TO FLOOD. FLOODING ALSO WORSENS AT THE INTERSECTION OF CANAL ROAD AND STATE ROUTE 104 AND ON ISLAND ROAD NORTH OF CIRCLEVILLE. BACKWATER FLOODING OCCURS ALONG BIG DARBY CREEK NEAR CIRCLEVILLE. $$ OHC131-145-050157- /O.CON.KILN.FL.W.0067.000000T0000Z-110507T2100Z/ /PKTO1.1.ER.110503T2032Z.110505T0600Z.110507T1500Z.NO/ 157 PM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL SATURDAY AFTERNOON. * AT 1 PM THE STAGE WAS 23.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY MORNING. * AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$
294 WGUS81 KILN 050154 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 954 PM EDT WED MAY 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... BIG DARBY CREEK AT DARBYVILLE OHC049-097-129-050954- /O.EXT.KILN.FL.W.0073.000000T0000Z-110505T1900Z/ /DBVO1.1.ER.110503T2355Z.110504T1530Z.110505T1300Z.NO/ 954 PM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL THURSDAY MORNING. * AT 9 PM THE STAGE WAS 10.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TOMORROW MORNING. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$
486 WGUS81 KILN 050938 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 538 AM EDT THU MAY 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON BIG DARBY CREEK AT DARBYVILLE OHC129-051738- /O.CON.KILN.FL.W.0066.000000T0000Z-110507T0700Z/ /CRCO1.1.ER.110503T2212Z.110505T0700Z.110507T0100Z.NO/ 538 AM EDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL LATE FRIDAY NIGHT. * AT 4 AM THE STAGE WAS 18.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE EVENING. * AT STAGES NEAR 18.5 FEET, FLOODING OCCURS NEAR THE OLD SHADY ACRES MOBILE HOME PARK NEAR BIG DARBY CREEK. FLOODING ALSO AFFECTS LOW LYING AREAS NEAR LITTLE WALNUT AND CANAL AND ISLAND ROADS. $$ OHC131-145-051738- /O.CON.KILN.FL.W.0067.000000T0000Z-110508T0200Z/ /PKTO1.1.ER.110503T2032Z.110504T2200Z.110507T2000Z.NO/ 538 AM EDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL SATURDAY EVENING. * AT 5 AM THE STAGE WAS 22.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL FALL TODAY BEFORE RISING BACK TO NEAR 22.8 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. $$ OHC049-097-129-051738- /O.CON.KILN.FL.W.0073.000000T0000Z-110505T1900Z/ /DBVO1.1.ER.110503T2355Z.110504T1530Z.110505T1300Z.NO/ 538 AM EDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL THIS AFTERNOON. * AT 5 AM THE STAGE WAS 10.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. $$
896 WGUS81 KILN 051333 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 933 AM EDT THU MAY 5 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... BIG DARBY CREEK AT DARBYVILLE OHC049-097-129-051403- /O.CAN.KILN.FL.W.0073.000000T0000Z-110505T1900Z/ /DBVO1.1.ER.110503T2355Z.110504T1530Z.110505T1115Z.NO/ 933 AM EDT THU MAY 5 2011 THE FLOOD WARNING IS CANCELLED FOR THE BIG DARBY CREEK AT DARBYVILLE * AT 9 AM THE STAGE WAS 9.7 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS MORNING. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE TO FALL TO 8.2 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at May 3, 4:35 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 3, 4:35 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 435 PM EDT TUE MAY 3 2011 .SYNOPSIS... A COLD FRONT AND ASSOCIATED WAVES OF LOW PRESSURE WILL MOVE EAST OF THE AREA TONIGHT. A DISTURBANCE IN THE UPPER ATMOSPHERE WILL BRING A CHANCE OF SHOWERS ON WEDNESDAY. DRY AIR WILL MOVE IN WITH HIGH PRESSURE FOR WEDNESDAY NIGHT AND THURSDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... RAIN IS MOVING OFF TO THE EAST LATE THIS AFTERNOON. HEAVY RAIN IS OVER SO ENDED FLOOD WATCH. SEVERAL RIVER POINTS ARE IN FLOOD. INFORMATION ON AREA RIVERS CAN BE ACCESSED ON THE WEB AT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=ILN ALL LOWER CASE. SATELLITE AND OBS INDICATE DECREASING CLOUDS TO THE WEST IN A DRY SLOT BETWEEN THE COLD FRONT TO THE EAST AND THE UPPER AIR DISTURBANCE OVER NORTHERN ILLINOIS. A FEW BREAKS IN CLOUDS WILL HELP TEMPERATURES FALL OFF TO THE UPPER 30S TONIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... A RATHER POTENT SHORT WAVE IN THE UPPER ATMOSPHERE WILL AFFECT THE REGION ON WEDNESDAY. THERE WILL BE A GOOD CHANCE FOR RAIN SHOWERS IN THE COOL AIRMASS SURROUNDING THE DISTURBANCE AS IT PUSHES IN FROM THE NORTHWEST AHEAD OF SURFACE HIGH PRESSURE. RAINFALL AMOUNTS SHOULD BE LIGHT AND NOT CONTRIBUTE MUCH TO RIVER FLOODING. TEMPERATURES WILL TOP OUT IN THE 50S. HIGH PRESSURE WILL CLEAR THINGS OUT WEDNESDAY NIGHT. CLEAR AND CALM CONDITIONS ALONG WITH THE COOL AIRMASS MAY BRING PATCHY FROST AS READINGS FALL TO THE MID 30S. && .LONG TERM /THURSDAY THROUGH TUESDAY/... HIGH PRESSURE ON THURSDAY WITH MODELS IN STRONG AGREEMENT TO START OUT THE EXTENDED FORECAST THIS AFTERNOON. DIFFERENCE BETWEEN MAV AND MET GUIDANCE THROUGH EARLY FRIDAY WAS NEGLIGIBLE AND CONSISTENT WITH CURRENT FORECAST SO LITTLE CHANGE WAS MADE HERE. A WEAK SURFACE LOW IS PROGGED TO WORK EAST THROUGH THE LOWER GREAT LAKES ON FRIDAY AND IS SUPPORTED BY A H5 SHORTWAVE WORKING THROUGH THE REGION AT THE SAME TIME AS IT GETS PULLED INTO THE LARGER LOW STRENGTHENING NORTH OF THE GULF OF ST LAWRENCE. THE UPPER LOW IS WEAKENING AS IT INITIALLY IS RUNNING THROUGH A WEAK RIDGE IN PLACE OVER THE OHIO VALLEY AT THIS TIME. A SURFACE RIDGE BUILDS OVER THE TENNESSEE VALLEY ON SATURDAY AND MODELS ARE SHOWING A DISTURBANCE TAKING AIM ON THE OHIO VALLEY BY THE LATE NIGHT AND INTO SUNDAY MORNING. LITTLE UPPER SUPPORT IS BEING OFFERED OTHER THAN A PROGRESSIVE NATURE TO THE FLOW AS H5 REMAINS ZONAL WEST NORTHWESTERLY. A WARM FRONT SOUTHWEST OF THE OHIO VALLEY IS BEING PROGGED TO SET UP STARTING AS EARLY AS SUNDAY AND THEN LIFTING INTO THE REGION TOWARDS THE END OF THE FORECAST PERIOD. COULD NOT RULE OUT SHOWERS AND THUNDERSTORMS IN THE LAST SEVERAL DAYS BUT WAS ABLE TO KEEP THE CHANCES ON THE LOW SIDE. TEMPERATURES IN THE WARM SECTOR WILL SOAR TO WELL ABOVE NORMAL IN THE MIDDLE OF NEXT WEEK IF THE WARM FRONT PROGRESSES AS DEPICTED BY THE MODELS. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... RAIN HAS CONTINUED TO PUSH TO THE EAST WITH A DIMINISHING TREND EARLY THIS AFTN. CEILINGS ARE GENERALLY MVFR TO START BUT EXPECT A TEMPORARY IMPROVING TREND IN THE WEST WITH VFR CIGS DURG THE LATE AFTN/EARLY EVENING. HOWEVER A SECONDARY DISTURBANCE DROPPING INTO THE REGION WILL BRING MVFR CEILINGS BACK INTO THE AREA WITH SOME ADDITIONAL SHOWERS POSSIBLE. DUE TO LIMITED COVERAGE HAVE LIMITED MENTION TO VCSH LATE TONIGHT AND EARLY WED. OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE ON FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...FRANKS AVIATION...AR
Hazardous weather outlook, May 3, 3:58 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 358 PM EDT TUE MAY 3 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-042000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 358 PM EDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. COLD AIR AND CLEARING SKIES COULD LEAD TO FROST WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 3, 1:59 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
159 PM EDT TUE MAY 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM FLOOD BROOKSVILLE 38.68N 84.07W
05/03/2011 BRACKEN KY LAW ENFORCEMENT
5 ROADS CLOSED DUE TO HIGH WATER.
&&
BCLocal storm report, May 3, 2:03 PM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
203 PM EDT TUE MAY 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD FALMOUTH 38.67N 84.33W
05/03/2011 PENDLETON KY LAW ENFORCEMENT
6 COUNTY ROADS CLOSED DUE TO HIGH WATER. A FEW OTHERS
HAVE BEEN OPENED.
&&
MIKEGLocal storm report, May 3, 2:10 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT TUE MAY 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD 5 WNW MOUNT OLIVET 38.57N 84.12W
05/03/2011 BRACKEN KY LAW ENFORCEMENT
WATER FROM NORTH FORK LICKING RIVER COVERING PORTION OF
SR 539.
1200 PM FLOOD PIQUA 38.47N 84.04W
05/03/2011 ROBERTSON KY LAW ENFORCEMENT
JOHNSON CREEK ROSE HALFWAY ACROSS ROADWAY
&&
SNYDERLocal storm report, May 3, 2:31 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
231 PM EDT TUE MAY 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HEAVY RAIN 4 W ROCKBRIDGE 39.58N 82.60W
05/03/2011 M1.74 INCH HOCKING OH TRAINED SPOTTER
&&
BCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 6:08 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Highland | 4 hr |
| May 3, 7:46 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Hamilton, Warren | 3 hr |
| May 3, 8:26 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland, Pike, Scioto | 4 hr |
| May 3, 8:34 AM EDT | Areal Flood Advisory | ILN | Clinton, Fairfield, Fayette, Highland, Hocking, Madison and 2 more | 3 hr |
| May 3, 9:27 AM EDT | Areal Flood Warning | ILN | Greene, Warren | 40 hr |
| May 3, 9:40 AM EDT | River Flood Warning | ILN | Adams | 19 hr |
| May 3, 10:05 AM EDT | Areal Flood Warning | ILN | Adams, Brown, Scioto | 4 hr |
| May 3, 10:22 AM EDT | River Flood Advisory | ILN | Licking | 5 hr |
| May 3, 10:31 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 3 hr |
| May 3, 10:42 AM EDT | River Flood Warning | ILN | Pickaway | 71 hr |
| May 3, 10:42 AM EDT | River Flood Warning | ILN | Pike, Scioto | 4 days |
| May 3, 10:58 AM EDT | Areal Flood Warning | ILN | Adams, Brown, Scioto | 3 hr |
| May 3, 11:05 AM EDT | River Flood Warning | ILN | Ross | 8 hr |
| May 3, 11:23 AM EDT | Areal Flood Warning | ILN | Brown, Clermont, Highland | 6 hr |
| May 3, 11:40 AM EDT | River Flood Advisory | ILN | Delaware, Franklin | 3 hr |
| May 3, 12:25 PM EDT | River Flood Warning | ILN | Miami, Shelby | 3 hr |
| May 3, 12:28 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 5 hr |
| May 3, 12:28 PM EDT | River Flood Warning | ILN | Clermont, Hamilton | 5 hr |
| May 3, 12:41 PM EDT | Areal Flood Warning | ILN | Adams, Fairfield, Highland, Hocking, Pickaway, Pike and 2 more | 5 hr |
| May 3, 2:02 PM EDT | Areal Flood Warning | ILN | Adams, Scioto | 3 hr |
| May 3, 4:23 PM EDT | River Flood Warning | ILN | Hocking | 25 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.